Hi Karen...thanks for the reply. I would agree with you that it might be a return of A/D symptoms except I never experienced any of this stuff until after I stopped the drug. I can't try another drug unless I want to stop taking NSAID's for Fibro pain...the intestinal bleeding from mixing the two is not something I want to experience again. I'm allergic to most narcotics so I have to stick to Advil alternated with Tylenol. Since I posted this, my son called me. He was on Lexapro for five days because of stress from work...made him barf the entire time...went off it and says he has some kind of seizure at work yesterday. My doctor's response to all of this was that these drugs 'are a lifetime committment.' I guess I'll just have to deal with it...The end!
Post Edited (-Misunderstood-) : 5/25/2010 6:53:51 PM (GMT-6)
Misunderstood...you are soooo right. I understand completely that for people suffering from chronic depression, these drugs are life savers. In my case, I was prescribed Lexapro for a lingering Fibro Flare caused by the death of four immediate family members over a short period of time. Anxiety, pain and depression is to be expected under these circumstances. However, I did not intend to take the drug forever and told the doctor that when he prescribed it. 10 mgs...no problem. Just stop.
There is a forum (I know I'm not allowed to mention the name) with 1.5 million posts by people who have been dx'd with PSWS. My hope for people on these drugs for temporary relief is that they do the research and know all the facts and risks before starting the drug. I am 64 years old and from what I have researched, these drugs are not even recommeded for the elderly or for young people.
Too late now...I just hope the symptoms go away before the hubby retires!
Post Edited (-Misunderstood-) : 5/24/2010 12:51:57 PM (GMT-6)
Post Edited (-Misunderstood-) : 5/25/2010 6:55:17 PM (GMT-6)